MAUDE Adverse Event Report: HALYARD HEALTH HALYARD CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING; DH CPK NG TUBES

HALYARD HEALTH HALYARD CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING; DH CPK NG TUBES
Model Number 42-7368
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is reported to be available but has not yet been returned.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 05-jul-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
A report was received stating the size-10 nasogastric tube (ngt) burst during flushing of the device with a 5ml ngt syringe.The doctor removed the remaining half of the device from inside of the patient's mouth.No additional information was provided in regards to the patient's status.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 74300, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements all information reasonably known as of 05-sep-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
HALYARD CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6696798
Report Number3009124963-2017-00032
Device Sequence Number19349320
Product Code KNT
UDI-Device Identifier10815149020560
UDI-Public10815149020560
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2021
Device Model Number42-7368
Device Catalogue Number104608200
Device Lot Number74300
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer08/14/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date09/08/2017
Patient Sequence Number1
Patient Age70 YR
Patient Weight96